# SDR SWAA2021100417971

- Difficulty date: September 15, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Distorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FLOOR TRANSITION ANGLE INTECOSTAL BETWEEN BS727A & 727B DISTORTED/DAMAGED. ; / [01] REMOVED AND REPLACED INTERCOSTAL ANGLE PER SRM 51-40-02.; [02] INSPECTED
